# SDR CA131125009

- Difficulty date: November 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AS90711A
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THAT JUST AFTER TAKEOFF AT ABOUT 400 FT THE LT ENGINE HAD 3 LOUD POPS IN A ROW ABOUT 1-2 SECONDS APART. THE CREW REPORTED FEELING THE ACFT SHUTTER WHEN THIS HAPPENED.  SHORTLY AFTER THE FIRST SET OF 3 POPS, IT HAPPENED A SECOND TIME AND THE CREW NOTED THE LT ENGINE N1 POWER DROPPED AND CAME BACK UP.  NO CAS MESSAGE POSTED DURING OR AFTER THE EVENTS.  THEY RETURNED TO THE POINT OF DEPARTURE WITH NO FURTHER PROBLEMS NOTED.   A SUBSEQUENT EEI ENGINE DOWNLOAD CONFIRMED A LT ENGINE SURGE EVENT WAS RECORDED. THERE WAS NO VISIBLE EVIDENCE OF BIRD OR FOD DAMAGE.  A MAINTENANCE INSPECTION FOUND SOME BENT AND BROKEN 1ST STAGE COMPRESSOR BLADES VISIBLE FROM THE FRONT OF THE ENGINE.  THE ENGINE WILL BE R & R FOR INVESTIGATION/REPAIR, AND A LOANER INSTALLED.
